# SDR COMA0660617

- Difficulty date: November 4, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 18,732 hours, 16,191 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 16736105
- Part serial: 549
- Condition: Faulty
- Location: Nlg Steering
- Part time: 1,685 hours, 1,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5027 - DURING CLIMB EN ROUTE LEX-ATL RECEIVED A STEERING INOPERATIVE MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO CVG.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE ELECTRO-HYDRAULIC SERVO VALVE.
